# SDR P5CA2017092900346

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,570 hours, 2,805 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 125334F
- Part serial: AA366334
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT FOR FUEL MIGRATION FROM RIGHT TO COUNTER TANK.   REPLACED THE AUXILIARY TANK FUELING SHUTOFF VALVE IAW AMM 28-21-02-004-001/404-021, REV 122. AND CHECKED NORMAL.  PERFORMED A FUEL LEAK CHECK AND NO LEAKS FOUND.
